Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A generalization of alternative rings


Author: Frank Kosier
Journal: Trans. Amer. Math. Soc. 112 (1964), 32-42
MSC: Primary 17.50
MathSciNet review: 0166238
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.50

Retrieve articles in all journals with MSC: 17.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1964-0166238-9
PII: S 0002-9947(1964)0166238-9
Article copyright: © Copyright 1964 American Mathematical Society